Singular integral operators on nilpotent Lie groups

Roe Goodman Department of Mathematics, Rutgers, The State University

TBD mathscidoc:1701.332515

Arkiv for Matematik, 18, (1), 1-11, 1978.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 370 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{roe1978singular,
  title={Singular integral operators on nilpotent Lie groups},
  author={Roe Goodman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507300677324},
  booktitle={Arkiv for Matematik},
  volume={18},
  number={1},
  pages={1-11},
  year={1978},
}
Roe Goodman. Singular integral operators on nilpotent Lie groups. 1978. Vol. 18. In Arkiv for Matematik. pp.1-11. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507300677324.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved